|LOOKING FOR A MEDICATION THAT WONT EFFECT MY LIVER
May 23, 2009
STARTED TAKING ATRIPLA IN FEB 2009. DEVELOPED LIVER TOXICITY. WHAT MEDICATION CAN I BE SWITCHED TO?
Response from Dr. McGovern
What happened to you in 2/09 was an elevation of liver function tests. I would ask your doctor about your hepatitis C and your hepatitis B status to know if this rise of blood tests could have been influenced by underlying liver disease. If you have underlying hepatitis B, your rise of liver tests could have been related to rising T cells and immune recovery against HBV. If you have hepatitis B or C, we do know that underlying liver disease can put you at greater risk of drug toxicity. You may want to have further evaluation of the extent of any possible underlying liver disease with an ultrasound, viral evaluation, and potentially a liver biopsy.
There are a multitude of HIV medications available for you to take. The selection of these medications will be highly dependent on other factors - such as your resistance testing.
Ribavirin-Pegintron Shelf Life???
- Can HIV Be Transmitted Through Blowjob From A Prostitute?
- HIV Infection Risk Blowjob From A Prostitute
- Itchy Red Spots After Fingering Sign Of HIV AIDS
- Pain In Penis After Reused Needle Worried I Have HIV
- Sore On Penis After Unprotected Anal Sex Without Ejaculation Does It Mean I Have HIV
- Can Bactrim Ds Treat Chlamydia?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.